# SDR QXEA0102139

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,575 hours, 40,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD EMERGENCY LIGHT ABOVE COCKPIT DOOR INOPERATIVE.  REPOSITIONED CONNECTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
